# SDR ASAA0995415

- Difficulty date: May 2, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 143A7501115
- Condition: Corroded
- Location: Bs 500h-500i
- Component: Sideplate
- Component part number: 143A7501115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPARTMENT BS 500H+7 TO 500I+12 FLOOR TO SIDEWALL SUPPORT. SIDEPLATE REPLACED.
